zbMATH — the first resource for mathematics

Geometric realizations of Hermitian curvature models. (English) Zbl 1205.53016
A complex curvature model is a quadruplet \({\mathcal C}= (V,\langle,\rangle,J,A)\), where \((V,\langle,\rangle)\) is a Euclidean vector space, \(J\) a Hermitian complex structure on \(V\) and \(A\) an algebraic curvature tensor on \(V\).
In [Differ. Geom. Appl. 27, No. 6, 696–701 (2009; Zbl 1191.53017)], the authors and G. Weingart proved that, given a complex curvature model \({\mathcal C}\), there exist an almost Hermitian manifold \(M\) and a point \(p\in M\) such that \({\mathcal C}\) is geometrically realized by \(M\) at \(p\). Furthermore, the manifold \(M\) can be chosen to have constant scalar curvature and constant \(*\)-scalar curvature. This result gives a complete answer to the geometric realization problem for complex curvature models.
The paper under review deals with the analogous problem concerning the so-called Hermitian curvature models, namely, the complex curvature models \({\mathcal C}= (V,\langle,\rangle,J,A)\), where \(A\) is an algebraic curvature tensor which satisfies the Gray identity:
\[ \begin{aligned} A(x,y,z,w) &+ A(Jx,Jy,Jz, Jw)=A(Jx,Jy,z,w) + A(x,y,Jz,Jw)+ A(Jx,y,Jz,w)\\ & + A(x,Jy,z,Jw)+A(Jx,y,z,Jw) + A(x,Jy,Jz,w),\end{aligned}\tag{1} \] for any \(x, y,z,w\in V\).
Note that the Riemannian curvature \(R_p\) at any point \(p\) of a Hermitian manifold satisfies (1).
The main result of this paper is the following.
Theorem 1. Let \({\mathcal C}= (V,\langle,\rangle, J,A)\) be a complex curvature model. Then \(A\) satisfies (1) if and only if there exist a Hermitian manifold \(M\) and a point \(p\in M\) such that \({\mathcal C}\) is geometrically realized by \(M\) at \(p\).
Furthermore, the manifold \(M\) in Theorem 1 can be chosen to have constant scalar and \(*\)-scalar curvatures, and the point \(p\) can be chosen in such way that the fundamental form is closed at \(p\). In particular, it follows that the Kähler condition at a single point does not imply additional curvature restrictions.

53B20 Local Riemannian geometry
53B35 Local differential geometry of Hermitian and Kählerian structures
Full Text: DOI
[1] V. Apostolov, G. Ganchev and S. Ivanov, Compact Hermitian surfaces of constant antiholomorphic sectional curvatures, Proc. Amer. Math. Soc., 125 (1997), 3705-3714. · Zbl 0898.53025 · doi:10.1090/S0002-9939-97-04043-4
[2] D. E. Blair, Nonexistence of \(4\)-dimensional almost Kaehler manifolds of constant curvature, Proc. Amer. Math. Soc., 110 (1990), 1033-1039. · Zbl 0718.53028 · doi:10.2307/2047753
[3] M. Brozos-Vázquez, P. Gilkey and E. García-Río, Relating the curvature tensor and the complex Jacobi operator of an almost Hermitian manifold, Adv. Geom., 8 (2008), 353-365. · Zbl 1180.53030 · doi:10.1515/ADVGEOM.2008.023
[4] M. Brozos-Vázquez, P. Gilkey, H. Kang, S. Nikčević and G. Weingart, Geometric realizations of curvature models by manifolds with constant scalar curvature, Differential Geom. Appl., 27 (2009), 696-701. · Zbl 1191.53017 · doi:10.1016/j.difgeo.2009.05.002
[5] J. B. Butruille, Espace de twisteurs d une variété presque hermitienne de dimension 6, Ann. Inst. Fourier (Grenoble), 57 (2007), 1451-1485. · Zbl 1130.53021 · doi:10.5802/aif.2301 · numdam:AIF_2007__57_5_1451_0 · eudml:10265
[6] H. del Río and S. Simanca, The Yamabe problem for almost Hermitian manifolds, J. Geom. Anal., 13 (2003), 185-203. · Zbl 1048.53019 · doi:10.1007/BF02931004
[7] M. Falcitelli, Almost-Hermitian geometry, Differential Geom. Appl., 4 (1994), 259-282. · Zbl 0813.53044 · doi:10.1016/0926-2245(94)00016-6
[8] A. Fino, Almost Kahler 4-dimensional Lie groups with \(J\)-invariant Ricci tensor, Differential Geom. Appl., 23 (2005), 26-27. · Zbl 1084.53025 · doi:10.1016/j.difgeo.2005.03.003
[9] G. Ganchev and V. Mihova, Kahler manifolds of quasi-constant holomorphic sectional curvatures, Cent. Eur. J. Math., 6 (2008), 43-75. · Zbl 1140.53010 · doi:10.2478/s11533-008-0004-1
[10] G. Ganchev and V. Milhova, Warped product Kaehler manifolds and Bochner-Kaehler metrics, J. Geom. Phys., 58 (2008), 803-824. · Zbl 1155.53013 · doi:10.1016/j.geomphys.2008.02.002
[11] P. Gilkey, Curvature and the eigenvalues of the Dolbeault complex for Kaehler manifolds, Adv. Math., 11 (1973), 311-325. · Zbl 0285.53044 · doi:10.1016/0001-8708(73)90014-5
[12] P. Gilkey and S. Nikčević, Pseudo-Riemannian Jacobi-Videv Manifolds, Int. J. Geom. Methods Mod. Phys., 4 (2007), 727-738. · Zbl 1141.53014 · doi:10.1142/S0219887807002272
[13] A. Gray, Curvature identities for Hermitian and almost Hermitian manifolds, Tôhoku Math. J., 28 (1976), 601-612. · Zbl 0351.53040 · doi:10.2748/tmj/1178240746
[14] J. Kim, On Einstein Hermitian manifolds, Monatsh. Math., 152 (2007), 251-254. · Zbl 1129.53051
[15] F. Martín Cabrera, Special almost Hermitian geometry, J. Geom. Phys., 55 (2005), 450-470. · Zbl 1107.53019 · doi:10.1016/j.geomphys.2005.01.004
[16] F. Martín Cabrera and A. Swann, Curvature of special almost Hermitian manifolds, Pacific J. Math., 228 (2006), 165-184. · Zbl 1129.53016 · doi:10.2140/pjm.2006.228.165
[17] A. Moroianu and L. Ornea, Conformally Einstein products and nearly Kaehler manifolds, Ann. Global Anal. Geom., 33 (2008), 11-18. · Zbl 1139.53016 · doi:10.1007/s10455-007-9071-y
[18] T. Sato, Examples of Hermitian manifolds with pointwise constant anti-holomorphic sectional curvature, J. Geom., 80 (2004), 196-208. · Zbl 1059.53023 · doi:10.1007/s0022-003-1713-z
[19] T. Sato, Almost Hermitian structures induced from a Kaehler structure which has constant holomorphic sectional curvature, Proc. Amer. Math. Soc., 131 (2003), 2903-2909. · Zbl 1040.53085 · doi:10.1090/S0002-9939-03-07132-6
[20] Z. Tang, Curvature and integrability of an almost Hermitian structure, Internat. J. Math., 17 (2006), 97-105. · Zbl 1111.53027 · doi:10.1142/S0129167X0600331X
[21] F. Tricerri and L. Vanhecke, Curvature tensors on almost Hermitian manifolds, Trans. Amer. Math. Soc., 267 (1981), 365-397. · Zbl 0484.53014 · doi:10.2307/1998660
[22] L. Vezzoni, On the Hermitian curvature of symplectic manifolds, Adv. Geom., 7 (2007), 207-214. · Zbl 1156.53046 · doi:10.1515/ADVGEOM.2007.013
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.